|sleep medications and complera
Feb 27, 2013
Do usually proscribed sleep medications have counterindications with Complera? I have asked my HIV doctor to possibly proscribe me Ambien or whatever alternate he thinks appropriate, but concerns about possible addiction prevent him from doing so. In the meantime, I've been taking over the counter sleeping pills and sometimes melatonin to no avail. I've been drinking much less frequntly than usual as I know alcohol interrupts sleeping patterns. My lack of sleep has affected my job performance-- there are no more ways for my supervisors to rearrange my job duties without disciplinary action or firing. Please help.
| Response from Dr. Henry
Sleep disorders can be very challenging. Direct advertising of many prescription medications promotes their use but often the benefit is minimal/transient (when one looks at the actual studies) and can lead to dependency/addiction or other problems over the long term with the sleep problem persisting. They are also very high prices in the US =why they are advertised. Behavior interventions are in the long run often more healthful. I rely on consultation from a sleep specialist to provide guidence to help patients with sigificant sleep problems (such as yours with an impact on job performance). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Loose Stool After Anal Sex Sign Of HIV AIDS
- Painful Red Spots After Having Sex During Period Worried I Have HIV
- Rash After Rubbing Stripper Worried I Have HIV
- Tingling In Feet After Anal With Condom Worried I Have HIV
- Tingling Lips After French Kissing Worried I Have HIV
- White Bumps On Penis After Hole In Condom Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.